# SDR FDEA201407312013

- Difficulty date: July 31, 2014
- Submitted: August 28, 2014
- Operation: Air carrier
- Aircraft: N372FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 46610
- Aircraft time: 91,706 hours, 38,033 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: NEA602223
- Condition: Cracked
- Location: Bs 1247
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK CARGO COMPARTMENT SEAT TRACK FLANGE AT BS 1247 X = - 76 FOUND CRACKED.  TRIMMED OUT FROM BS 1235 - 1265 IAW SRM 53-70-00 FIGURE 1 VOLUME I REVISION 101.  REPAIR FABRICATED AND INSTALLED IAW SRM 53-70-00 FIGURE 1 VOLUME I REVISION 101.   REPAIR CLASSIFIED AS MAJOR IAW GMM 6-2-100 REVISION 122.
